# SDR ASOA201100623

- Difficulty date: March 9, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 17,424 hours, 15,616 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1505A
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WARNING ON LANDING COMPLIED WITH QRH AND MANUALLY EXTENDED THE NOSE GEAR.  NOSE GEAR DOWN AND LOCKED FROM MANUAL EXTENSION. (ENROUTE, ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED & VEHICLES STANDING BY.  R & R NLG PRIORITY VALVE, OPS CHECK AND LEAK CHECK GOOD IAW AMM 32-33-15.
